| Model Number |
407665 |
| Medical Device Problem Code |
Capturing Problem (2891)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the right atrial (ra) lead and the left ventricular (lv) lead exhibited an increase in thresholds.It was further reported that the right ventricular (rv) lead triggered a lead integrity alert due to a decreased r wave and an elevated short v-v interval count.The leads remain in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was further reported that the following day a lead impedance warning triggered for rv tip to rv coil.It was also reported that cardiopulmonary resuscitation (cpr) was performed on the patient which resulted in the ra lead, rv lead and lv lead finding.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Event or Problem Description
It was further reported that the cpr was performed due to respiratory arrest and not due to a device malfunction.It was also noted that the lead impedance warning that was triggered on the rv lead was due to varying impedance that is now stable.